Alteration of central motor excitability in a patient with hemimasticatory spasm after treatment with botulinum toxin injections
Version of Record online: 17 AUG 2005
Copyright © 2005 Movement Disorder Society
Volume 21, Issue 1, pages 73–78, January 2006
How to Cite
Mir, P., Gilio, F., Edwards, M., Inghilleri, M., Bhatia, K. P., Rothwell, J. C. and Quinn, N. (2006), Alteration of central motor excitability in a patient with hemimasticatory spasm after treatment with botulinum toxin injections. Mov. Disord., 21: 73–78. doi: 10.1002/mds.20653
- Issue online: 13 JAN 2006
- Version of Record online: 17 AUG 2005
- Manuscript Accepted: 15 APR 2005
- Manuscript Revised: 28 MAR 2005
- Manuscript Received: 3 DEC 2003
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.